MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7120Q/52
Medical Device Problem Codes Failure to Capture (1081); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a lead revision procedure to correct the lead dislodgement due to twiddler and the lead exhibit failure to capture and improper sensing.Besides, it was noted that the device had migrated and exhibited failure to capture and improper sensing.The infection was noted once the pocket was open.The entire gallant system including the right atrial lead and the right ventricular lead were explanted due to pocket infection, there was no allegation of infection being device or procedure related.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Correction: b6: previously need to mention fluoroscopy in the b6 - relevant tests/laboratory data, including dates section.
 
Additional Manufacturer Narrative
The reported events were dislodgment, failure to capture, sensing issue, and twiddlers.As received, a complete lead was returned for analysis.X-ray examination of the lead found the inner coil was over torqued at the connector region, and the helix extended and covered with blood / tissue.After cutting, cleaning and applying torque directly to the inner coil, the helix could be retracted and extended.The full helix extension length was measured within specification.The reported events of failure to capture and a sensing issue were note confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.All damages found are consistent with procedural damage.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20243974
Report Number2017865-2024-65131
Device Sequence Number12614142
Product Code NVY
UDI-Device Identifier05414734503037
UDI-Public(01)05414734503037(10)A000137631(17)260131
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number7120Q/52
Device Lot NumberA000137631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer08/30/2024
11/13/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/18/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale